MathSciNet Relay Station
MathSciNet bibliographic data
MR940112 32M10
Oeljeklaus, Karl; Richthofer, Wolfgang On the structure of complex solvmanifolds. J. Differential Geom. 27 (1988), no. 3, 399–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement